Advanced Search
Article Contents
Article Contents

Optimal control with delayed information flow of systems driven by G-Brownian motion

Abstract Related Papers Cited by
  • In this paper, we study strongly robust optimal control problems under volatility uncertainty. In the G-framework, we adapt the stochastic maximum principle to find necessary and sufficient conditions for the existence of a strongly robust optimal control.
    Mathematics Subject Classification: 60H99;93E20.


    \begin{equation} \\ \end{equation}
  • [1]

    Denis, L., Hu, M., Peng, S.:Function spaces and capacity related to a sublinear expectation:application to G-Brownian motion paths. Potential Anal. 34, 139-161 (2011)


    Hu, M., Ji, S.:Stochastic maximum principle for stochastic recursive optimal control problem under volatility ambiguity. SIAM J. Control Optim. 54(2), 918-945 (2016)


    Hu, M., Ji, S., Peng, S.:Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion. Stoch. Process. Appl. 124, 1170-1195 (2014a)


    Hu, M., Ji, S., Yang, S.:A stochastic recursive optimal control problem under the G-expectation framework. Appl. Math. Optim. 70, 253-278 (2014b)


    Hu, M., Ji, S., Peng, S., Song, Y.:Backward stochastic differential equations driven by G-Brownian motion. Stoch. Process. Appl. 124, 759-784 (2014c)


    Matoussi, A., Possamai, D., Zhou, C.:Robust utility maximization in non-dominated models with 2BSDEs. Math. Financ. (2013). https://doi.org/10.1111/mafi.12031


    Peng, S.:G-expectation, G-Brownian motion and related stochastic calculus of Itô type. Stoch. Anal. Appl. 2, 541-567 (2007)


    Peng, S.:Nonlinear expectations and stochastic calculus under uncertainty. Preprint, arXiv1002.4546v1(2010)


    Peng, S., Song, Y., Zhang, J.:A complete representation theorem for G-martingales. Stochastics. 86, 609-631 (2014)


    Soner, M., Touzi, N., Zhang, J.:Martingale representation theorem for the G-expectation. Stoch. Anal. Appl. 121, 265-287 (2011a)


    Soner, M., Touzi, N., Zhang, J.:Quasi-sure stochastic analysis through aggregation. Electron. J. Probab. 16, 1844-1879 (2011b)


    Soner, M., Touzi, N., Zhang, J.:Wellposedness of second order backward SDEs. Probab. Theory Relat. Fields. 153, 149-190 (2011c)


    Song, Y.:Some properties on G-evaluation and its applications to G-martingale decomposition. Sci. China. 54, 287-300 (2011)


    Song, Y.:Uniqueness of the representation for G-martingales with finite variation. Electron. J. Probab. 17, 1-15 (2012)

  • 加载中

Article Metrics

HTML views(528) PDF downloads(40) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint